# SDR CA110818004

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 38,040 hours, 31,312 cycles
- Engine: Ge CF343A1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6003304410
- Condition: Damaged
- Location: Nlg Aft Door
- Part time: 38,040 hours, 31,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A POSSIBLE BIRD STRIKE ON ROTATION IN THE AREA OF THE NOSE GEAR.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE LT LOWER CORNER OF THE NLG AFT DOOR (GEAR DOWN CONFIGURATION).  THE NLG AFT DOOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  NLG AFT DOOR, PN 600-33044-1001.
